# SDR AALA2020071659011

- Difficulty date: July 14, 2020
- Submitted: July 16, 2020
- Operation: Air carrier
- Aircraft: N582UW
- Make and model: Airbus A321-231
- Aircraft serial: 6175
- Aircraft time: 21,101 hours, 8,152 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 146128
- Condition: Inoperative
- Location: Cabin
- Part time: 21,101 hours, 8,152 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - EMERGENCY POWER SUPPLY UNIT 12WL INOP.  REMOVED AND REPLACED EPSU (EMERGENCY POWER SUPPLY UNIT) 12WL PER AMM TASK 33-51-38-400. PERFORMED OPERATIONAL AND BITE CHECK PER AMM TASK 33-51-00-710-001-A, TEST OKAY.
